Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Leg injury. X-ray normal. Lump on shin, painful. Swollen foot. Taking Vicoprofen. Should I go to orthopedist?

I fell two weeks ago down the stairs in my home and injured both of my legs. I had x-rays and no breaks were found, however, now on my shin there is a very large lump that is numb in the center and extremely painful on the outer sides. I am able to walk, but it s very painful. My foot on the same leg (my right one) is also very swollen even when elevated and taking vicoprofen , and is bruised and red on top, and I cannot bend my foot - for example when walking I have to keep it flat. I plan on making an appointment with my orthopedist. Am I wise to do this or wasting my time and his?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  711
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Internal Medicine Specialist 's  Response

Your decision to see doctor is ideal.Doctor might want to get scans done.Xrays are unable rule out all kind of injuries.

So getting scans done would also be a wise decision.

Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor